Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Severe headache, hot and cold flashes, dizziness, fatigue, severe knee pain. Help

In the last few months, occasionally I was having hot and cold flashes and fatigue around my period. Now for the last 3 days, I have had a severe headache above my eyes and sometimes in back of head, hot and cold flashes, feverish, dizziness, fatigue, nausea, and back pain. I have also been fighting when a knee that has been giving severe pain off and on for the last 3 weeks. Please help.
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Hot & cold flashes, headache,heaviness above eyes, all are just from three days.
But the root cause of disease is pain in knee from the last 3 weeks.
Excruciating pain in itself causes fatigue,nausea, dizziness.
Pain in the knee may be due to ,
Injury ( unilateral pain),
rheumatoid arthritis,
So many causes are there so consult an orthopaedician and get his opinion.
X ray knee may reveal underlying disease.
Good luck.
Answered: Thu, 20 Jun 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor